advertisement
Question
Posted by: Dezi | 2010/01/11

Voltaren

HI, I am waiting for a hip replacement operation and in the meantime I m using Voltaren (Diclofenac) 100mg 3 x per day, without it I cant walk. I' m seeing Dr Piet Botha on the 20 Jan ' 10 for final arrangements to have my hip replaced, what must I do in the meantime?? Can I use the medication?? I hear that 2 weeks before the operation I should not use it, is that true? I really don' t want to use medication which would hold back the operation, as I' m really battling to walk, sit, lie down etc. Please let me know. THanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

D

The dose you are taking (300 mg/day) is exceptionally high and since Diclofenac inhibit platelet aggregation (and have been shown to prolong bleeding time in some patients) I recommend discussing when you should stop treatment with your surgeon.

I however doubt that it will be 14 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/12

D

The dose you are taking (300 mg/day) is exceptionally high and since Diclofenac inhibit platelet aggregation (and have been shown to prolong bleeding time in some patients) I recommend discussing when you should stop treatment with your surgeon.

I however doubt that it will be 14 days.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement